Minimal oriented graphs of diameter 2

Zoltán Füredi, Peter Horak, Chandra M. Pareek, Xuding Zhu

Research output: Contribution to journalArticle

14 Citations (Scopus)


Let f(n) be the minimum number of arcs among oriented graphs of order n and diameter 2. Here it is shown for n > 8 that (1 - o(1))n log n ≤ f(n) ≤ n log n - (3/2)n.

Original languageEnglish
Pages (from-to)345-350
Number of pages6
JournalGraphs and Combinatorics
Issue number4
Publication statusPublished - 1998


  • Crossintersecting families
  • Diameter of graphs
  • Digraphs

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Minimal oriented graphs of diameter 2'. Together they form a unique fingerprint.

  • Cite this